# SDR UIEA2016031700185

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB RT WING LG & WW, CTR FUEL TANK REAR SPAR, STATION 1224 & RBL 94.  REMOVED GND WIRE FOR ACCESS REFER TO JC ATTACHING SHEET NO 0062331.  BLEND OUT CORROSION AREA IAW SRM 51-10-02-0O-0 REV 75.  PFM NOT INSPECTED & DETAIL DATA REFER TO JC ATTACHING SHEET NO 0062354.  ACCOMPLISHED EI NO T2016A57M-516 REV.  INSTALLED GND WIRE REFER TO JC ATTACHING SHEET NO 0062331.  JOB COMPLETED & CONDITION CHECKED NORMAL.
